# SDR 2022FA0000102

- Difficulty date: October 23, 2020
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N792A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843795
- Aircraft time: 4,099 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086006
- Condition: Cracked
- Location: Zone 500
- Part time: 4,099 hours
- Component: Skin,, Piper
- Component part number: 38217004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORWARD LOWER SKIN FORWARD STIFFENER CRACKED.
